Continuous menstrual bleeding after ovary and tube removal 9 months
Patient :Every other week menstrual bleeding. For over two years now I have had abnormal periods. History: I am 41 years old have three teenage children. All normal pregnancies, natural delivery. I had a cyst removed surgically from my right ovary in 1999. Since them I was on birth control, mainly nuvaring. Everything was great until about 2 1/2 yrs ago. I had been off bc about two years no problem. Went back on the ring, and tried depo as well. no problem then noticed my periods were longer and way heavier than before. This continued sporadically. Over the past few years I have developed smaller cysts on right ovary until last summer when they started rupturing. During the past few years I noticed a lot of bloating all month, painful cramps on my right side, pelvic area, thigh and lower back
Last august had an ultrasound where it showed the ruptured cyst. Since I have had som many of these we decided to have my right ovary removed and took both my tubes out at the same time. This was in September 2013. Since then I have had continuous menstrual cycle. Some pain on right side which was explained could be a phantom pain? In December we went back on depo to stop the periods since they were so heavy ( changing every hour, very very painful). Did not help still had them. I am having a regular period for about ten days. Last few days are lighter and darker colored and the last few are just bleeding when I void. I'm ok for a few days the. I start cramping, bloated, pimples and I know I'm pms'ing again and within a few days start bleeding again.
We can't seem to figure out what is happening and quite frankly I'm ready to just have everything taken out.
Do you have any ideas or suggestions? I go back to the do tors on the 7th of 'May. Thank you
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.